| Model Number |
DR120610 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.The investigation is confirmed for detachment and break issue.A definitive root cause for the reported event could not be determined.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr120610 pta balloon dilatation catheter allegedly experienced detachment of device or device component and break.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The age, weight and gender of the patient were not provided.